# SDR GUUA94553012209A

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 27,699 hours, 33,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED .25 INCH CRACK, AND SKIN CORROSION ON FUSELAGE BELLY AT FS 438.25 STRINGER 16.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIRS.
